# SDR YENA201708200676

- Difficulty date: August 20, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 41,350 hours, 14,605 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 1303A000004
- Part serial: 130302337
- Condition: Failed
- Location: Cabin Temp
- Part time: 10,481 hours, 3,719 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO THE COCKPIT TEMP WAS UNCONTROLLABLE, OUTPUT REACHED 118 DEGREES AND COCKPIT TEMP REACHED 94 DEGREES. TURNED OFF THE NR 2 PACK THE TEMPS CONTINUED TO CLIMB; TROUBLESHOT AND FOUND LOW REGULATING PRESSURE IN THE NR 1 PACK,  R & R FLOW CONTROL VALVE.  FOUND A MISSING ACM LINE BLANKING PLUG,  R & R,  ALSO FOUND A CRACKED CONDENSOR, R & R THE CONDENSOR.  PERFORMED A LEAK CHECK AND NO LEAKS NOTED.  PERFORMED CFDS ZONE TEMP CONTROL TEST AND FUNCTIONAL TEST OF COCKPIT TEMPERATURE WITH NO FAULTS FOUND.
